# SDR SWAA2021101815537

- Difficulty date: September 7, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 50,751 hours, 33,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS277 AND STR10R AT PASSENGER CABIN.  REMOVED TIE CLIP IAW SRM 51-40-02 AND PERFORMED VISUAL INSPECTION AND DID NOT FIND MORE DAMAGE.  CRACK LENGTH: 0.656.    DRILLED NEW TIE CLIP IAW  SRM 51-40-05 AND APPLIED PROTECTIVE TREATMENT ON OPENED HOLES IAW  SRM 51-20-01.   INSTALLED NEW TIE CLIP AND FASTENERS IAW SRM 51-40-02,  DWG 141A1110, SHEET 18, REV AND DWG 141A8380 SHEET 14 REV.
